Open Access System for Information Sharing

Login Library

 

Article
Cited 298 time in webofscience Cited 0 time in scopus
Metadata Downloads

Delay-dependent robust H-infinity control for uncertain systems with a state-delay

Title
Delay-dependent robust H-infinity control for uncertain systems with a state-delay
Authors
Lee, YSMoon, YSKwon, WHPark, PG
POSTECH Authors
Park, PG
Date Issued
Jan-2004
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Keywords
time-delay systems; delay-dependent; bounded real lemma; H(infinity) control; uncertain systems; TIME-DELAY; STABILITY; FEEDBACK; DESIGN
URI
http://oasis.postech.ac.kr/handle/2014.oak/18218
DOI
10.1016/J.AUTOMATICA
ISSN
0005-1098
Article Type
Article
Citation
AUTOMATICA, vol. 40, no. 1, page. 65 - 72, 2004-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse